Journal article icon

Journal article

LOCALIZABILITY AND DEPHASING OF DIPOLAR EXCITONS IN TOPOLOGICALLY DISORDERED-SYSTEMS

Abstract:

We develop a self-consistent theory for the localizability of dipolar excitations, and the interplay between localization and dephasing mechanisms such as exciton-phonon coupling, within the framework of a tight-binding model of topologically disordered systems. When the dephasing rate vanishes the pure Anderson localization problem may be examined, and we find that dipolar excitations are always extended at any finite density. For sufficiently small number density, however, it is found that ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.453363

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Chemistry
Sub department:
Physical & Theoretical Chem
Role:
Author
Journal:
JOURNAL OF CHEMICAL PHYSICS
Volume:
87
Issue:
12
Pages:
7199-7207
Publication date:
1987-12-15
DOI:
ISSN:
0021-9606
Source identifiers:
42821
Pubs id:
pubs:42821
UUID:
uuid:0777f1c3-a231-47fa-af11-ff4ecaeb9887
Local pid:
pubs:42821
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP